# SDR SWAA2013050615623

- Difficulty date: April 10, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 35,888 hours, 24,196 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546559
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT BS 927, BETWEEN LONGERON 29L TO LONGERON 29R.  REPAIRED FRAME IAW SRM.
